# SDR GTIA2025032438818

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 16,742 hours, 7,067 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L2 DOOR ASSIST BOTTLE BELOW LIMITS. ARMED SAFETY DEVICE.-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00. DISARMED SAFETY DEVICE.
